# SDR SWAA2022021715740

- Difficulty date: June 9, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD STRAP SPLICE IS CORRODED AT STA 887. / REMOVED AND REPLACED SPLICE STRAP PER SRM 51-40-02. SEE INDIVIDUAL WIPS FOR PROGRESSION.
